# SDR DL757070334

- Difficulty date: April 17, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 55,251 hours, 25,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR THROUGHOUT FLT VICINITY AFT LAV.  RAN ALL ELEC DEVICES THROUGHOUT CABIN.  OPENED AFT CEILING PANELS LAV SHROUDS.  LAV WATER HEATERS CKS GOOD CKD.  RECIRC FANS.  NO ELEC ODOR.  SLIGHT MUSTY ODOR AFT LT LAV.  DRAINED AND SVC LAVS.  NO OTHER DISCREPANCIES FOUND.
